# SDR K11A2010022772401

- Difficulty date: February 27, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 59,351 hours, 46,098 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Nut
- Condition: Loose
- Location: Oxygen System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NOTED OXYGEN HAD DEPLETED FROM 1750 LBS TO 1000 LBS VERIFIED ALL REGULATORS / VALVES IN NORMAL FLIGHT POSITIONS ATTEMPTED TO TEST SYSTEM AND AFTER SEVERAL SHORT BREATHS OXYGEN SYSTEM DROP TO 0 PSI AND NO FLOW.  UPON INSPECTION FOUND REGULATOR NUT LOOSE, SERVICED IAW B727 MM 12-15-11, OP'S CHECK GOOD AND NO OTHER DEFECTS NOTED.
